# SDR UPS05243889

- Difficulty date: January 28, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT DELAMINATION ON RT ELEVATOR TAB.  DELAMINATED OUT OF LIMITS IAW 51-20-1.  ELEVATOR TAB REMOVED AND REPAIRED IAW SRM 51-40-20 REPAIR NR 5.  TAB BALANCED AND WEIGHED IAW SRM 51-80 -09.  TAB REINSTALLED IAW MM 27-30-11.
